Entire functions share two half small functions

  • A. H. H. Al-Khaladi

Abstract

The paper generalizes a result by P. Li and C. C. Yang [Illinois J. Math. – 2000. – 44. – P. 349 – 362] and extends the previous work of G. Qiu [Kodai Math. J. – 2000. – 23. – P. 1 – 11].
Published
25.07.2018
How to Cite
Al-KhaladiA. H. H. “Entire Functions Share Two Half Small Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 7, July 2018, pp. 978-87, http://umj.imath.kiev.ua/index.php/umj/article/view/1610.
Section
Short communications